MathSciNet Relay Station
MathSciNet bibliographic data
MR1306023 57R57 (57N13 57R15)
Taubes, Clifford Henry The Seiberg-Witten invariants and symplectic forms. Math. Res. Lett. 1 (1994), no. 6, 809–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement